# SDR K11A2008112572405

- Difficulty date: March 21, 2007
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 58,594 hours, 45,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB JUST FORWARD OF AIRSTAIRS HAS 1 INCH PUNCTURE.
